# SDR SWAA2022042093511

- Difficulty date: April 12, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AISLE EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED M1670 BATTERY PACK; OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED M1670 BATTERY PACK; OPS CHECKS GOOD PER MM 33-51-00 C/W INSPECTION
